# SDR AWXA0001386

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143N514010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE FOUND CRACKED AT FS 660 AFT SIDE OF FLOORBEAM AT RBL 45.5.  REMOVED CRACKED ANGLE; FABED NEW ANGLE IAW SRM 51-30-01 FIG 7 AND INSTALLED NEW ANGLE IAW SRM 51-40-02.
